Topological embeddings of manifolds
Doklady Akademii Nauk, Tome 187 (1969) no. 6, pp. 1247-1250
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_187_6_a9,
author = {A. V. Chernavskii},
title = {Topological embeddings of manifolds},
journal = {Doklady Akademii Nauk},
pages = {1247--1250},
year = {1969},
volume = {187},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_187_6_a9/}
}
A. V. Chernavskii. Topological embeddings of manifolds. Doklady Akademii Nauk, Tome 187 (1969) no. 6, pp. 1247-1250. http://geodesic.mathdoc.fr/item/DAN_1969_187_6_a9/